International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 4, Pages 665-674
Multipliers on weighted Hardy spaces over certain totally disconnected groups
Department of Mathematics, Faculty of General Education, Hirosaki University, Hirosaki 036, Japan
Received 24 June 1987; Revised 19 October 1987
Copyright © 1988 Toshiyuki Kitada. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this note, we consider the multipliers on weighted spaces over totally disconnected locally compact abelian groups with a suitable sequence of open compact subgroups (Vilenkin groups). We first show an multiplier result from which Onneweer's theorem follows. We also give an multiplier result under a condition of Baernstein-Sawyer type.